The Cause Is Still Painful In The Former Kidney Stone To The Back Of The Waist After Undergoing The ESWL Procedure?
Good afternoon, I have kidney stones 2 weeks ago I have undergone the ESWL procedure, 2 times the ultrasound doctor said it is clean, what I want to ask until now I still feel pain in the former kidney stone until the back of the back was given a reliever the pain is drunk every time it hurts but instead I become constipated difficult BAB, indeed during the recovery process? thanks.
Hello, thank you for the question to HealthReplies.com
Basically constipation or constipation is not the effect of doing ESWL or the effect of the recovery period of your kidney stones. The constipation you are experiencing is most likely due to side effects of a given pain medication (if you are given certain pain medications that have constipation side effects) or it does occur because of your lifestyle and poor diet (for example, lack of fiber, lack of drinking water, lack of physical activity).
If there are no more stones in your kidneys, then the pain that you are feeling right now can be caused by several possibilities, including:
Stone fragments that still run out pass your ureter (a small channel that connects the kidneys to your bladder). Sometimes it can take several weeks for all these stone chips to come out of your kidneys. During the removal of these stone flakes you can also find other symptoms such as blood in the urine.
Kidney infection (pyelonephritis)
Low back pain due to other causes (eg muscular injury, spinal disorders, pinching of the spinal nerves, etc.)
If indeed the pain you feel is still very heavy and disturbing, you should check yourself back to your doctor. You can also inquire again about pain medication given and ask for other types of pain medication that are less constipating.
For now, you can try drinking more fluids. The more often you urinate, the removal of remnants of stone debris from your kidneys will also be faster. to overcome your constipation, you can also increase fiber consumption and increase your physical activity.
So much information from me, hopefully enough answer